Facebook Pixel
EmpowHER Guest
ask: 

I took Plan B November of 2015. I have had 2 periods a month since I took the pill. I bled the ENTIRE month of January and each period is extremely heavy bleeding. I just had a period end March 3rd and now I'm having another one. Is this normal??

By Anonymous March 8, 2016 - 10:14am
 
Rate This

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to us and wished you had done so sooner.

This is highly unusual and I fear may have put you at risk for iron deficiency anemia from prolonged vaginal bleeding.

Anonymous, please contact your gynecologist today. Keep us updated once you have spoken with your doctor.

Regards,
Maryann

March 8, 2016 - 10:21am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!